# SDR NACA20070011

- Difficulty date: February 9, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 58,701 hours, 43,689 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE AREA HAS SURFACE CORROSION AT STA 787 BETWEEN STR 27L AND STR 27R.  REMOVED CORROSION, PERFORM ULTRASONIC THICKNESS TEST AND FOUND OUT OF LIMITS PER B737 SRM 53-30-1.  FABRICATED REPAIR DOUBLER AND INSTALLED AT FUSELAGE SKIN BS767 - BS787, L-26L - L-26R PER JOSSAIR DRAWING NR 73R5331458 REV I/R DATED 12 JAN 2007.
